Georgia, 2007Hail and Damaging Winds in Georgia, July 19, 2007
July 19, 2007 · NWS FFC · 8 events in 7 counties and zones
Northwest flow aloft and a very warm, moist, and unstable lower atmosphere led to scattered afternoon and evening shower and thunderstorm development. The strongest storms occurred in central sections of the state.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $208,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Northwest flow aloft and a very warm, moist, and unstable lower atmosphere led to scattered afternoon and evening shower and thunderstorm development. The strongest storms occurred in central sections of the state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 19, 10:29 AM EST, 3 hours 31 minutes earlier.
Area forecast discussion, Jul 19, 10:29 AM EST, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EDT THU JUL 19 2007
.UPDATE...
NO CHANGES NEEDED TO THE CURRENT FORECAST PACKAGE DUE TO THE
PERSISTENT WEATHER PATTERN. SCATTERED SHOWERS AND A FEW
THUNDERSTORMS ARE BEGINNING TO DEVELOP OVER NORTHEAST AL AND
NORTHWEST AND WEST CENTRAL GA AT THIS TIME. DIURNAL HEATING
COMBINED WITH AN UPPER LEVEL DISTURBANCE OVER CENTRAL GA WILL
CREATE AN UNSTABLE ENVIRONMENT (ADJUSTED CAPES NEAR 2000 J/KG)
OVER THE FORECAST AREA THIS AFTERNOON AND EARLY EVENING. ADEQUATE
MOISTURE (PW 1.83 INCHES) IS IN PLACE FOR TSTMS WITH THE POTENTIAL
FOR HEAVY RAIN...FREQUENT LIGHTNING AND OCCASIONAL WINDS GUSTS TO
40 MPH. CANNOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM...BUT MORE
LIKELY TSTMS WILL REMAIN BELOW SVR LIMITS AND SIGNIFICANT WEATHER
ALERTS SHOULD HANDLE THE SITUATION.
16
&&
.PREV DISCUSSION... /ISSUED 505 AM EDT THU JUL 19 2007/
SHORT TERM /TODAY THROUGH SATURDAY/...
MAIN PROBLEM WILL BE THE POPS TODAY AND FRIDAY. VERY GOOD COVERAGE
WEDNESDAY WHICH THE MODELS DID NOT HANDLE WELL AND THAT HAS BEEN THE
CASE FOR THE PAST COUPLE OF WEEKS WITH THIS TROPICAL AIR IN PLACE.
WILL CONTINUE WITH HIGH CHANCE TO LIKELY POPS ACROSS THE NORTH AND
CHANCE ELSEWHERE TODAY...AND SREF HANDLES THIS WELL. OTHER PROBLEM
IS THE PRECIP AHEAD OF THE COLD FRONT MOVING INTO THE NORTH PART OF
THE CWA FRIDAY AFTERNOON. SREF DATA IS CONSISTENT WITH THIS POSITION
AND ALSO IN BRINGING AN AREA OF CONVECTION INTO NORTH GEORGIA ALONG
THE FRONT FRIDAY AFTERNOON. NGM ODDLY ENOUGH SHOWS THIS WELL IN THE
QPF FIELDS HOWEVER THE FWC NUMBERS DO NOT CORRESPOND. HAVING SAID
THAT WILL GO WITH HIGH CHANCE CENTRAL AND LIKELY NORTH ON FRIDAY
AFTERNOON AND INTO THE EVENING. NEXT PROBLEM IS THE FRONTAL POSITION
SATURDAY AFTERNOON. BY 00Z SUN MAV HAS THE FRONT ALONG AN AGS TO LGC
LINE WHILE THE NAM HAS THE FRONT IN SOUTH GEORGIA. SREF IS MORE IN
LINE WITH THE NAM...HOWEVER THIS IS JULY IN GEORGIA AND THE UPPER
PATTERN DOES NOT SEEM TO SUPPORT SUCH A SOUTHERLY PUSH OF THE FRONT.
WILL GO MORE ALONG WITH THE GFS NAM MIX AND KEEP LOW POPS ALONG THE
FRONT ACROSS THE SOUTHERN PART OF THE CWA SATURDAY AFTERNOON AND
KEEPING CONDITIONS DRY NORTH OF THE FRONT. TEMPS A BIT TRICKY TODAY
AS GFS/MAV SHOWING A DRY FORECAST FOR TODAY AND THEREFORE MUCH
WARMER TEMPS WHILE THE NAM/MET INDICATING A PERSISTENCE FORECAST AND
TEMPS MORE IN LINE WITH YESTERDAYS MAX TEMPS. WILL OPT TO GO WITH
PERSISTENCE TODAY AND AGAIN ON FRIDAY.
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE COLD FRONT MOVES INTO NORTH FLORIDA BY BY SUNDAY MORNING AND
THEN DRIFTS NORTHWARD AND SLOWLY DISSIPATES MONDAY AND TUESDAY AS
THE H5 TROUGH RE-ORGANIZES OVER THE LOWER MISSISSIPPI VALLEY. THIS
WILL PULL ATLANTIC MOISTURE BACK INTO THE CWA MONDAY. THIS WILL
BRING CLIMO POPS AND TEMPS TO THE CWA FOR THE REST OF THE WEEK.
AVIATION...UPDATED...
OBS INDICATING CURRENT CLOUDS ABOVE 12000 FT. EXPECTING CU TO
DEVELOP 2000-4000 FT...FEW TO SCATTERED...RISING TO 4500-6000
FT...SCATTERED TO BROKEN. PATCHY IFR TO MVFR VSBYS THIS MORNING DUE
TO FOG/HAZE IMPROVING AROUND MID MORNING. SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING THIS AFTERNOON. SURFACE WINDS GENERALLY W
INCREASING TO AROUND 10 KTS. BDL
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 92 71 92 68 90 / 40 20 60 20 10
ATLANTA 90 73 89 70 89 / 40 20 60 20 10
BLAIRSVILLE 84 66 79 60 84 / 50 20 60 20 10
CARTERSVILLE 89 70 88 67 89 / 40 20 60 20 10
COLUMBUS 94 73 95 73 93 / 30 20 40 40 20
GAINESVILLE 88 71 89 67 88 / 40 20 60 20 10
MACON 93 71 95 71 93 / 30 20 40 40 20
ROME 90 70 90 67 93 / 50 20 60 20 10
PEACHTREE CITY 90 70 90 67 90 / 40 20 50 30 10
VIDALIA 95 73 94 72 91 / 20 20 40 40 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
17
Hazardous weather outlook, Jul 19, 4:00 AM EST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT THU JUL 19 2007
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT THU JUL 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.
.SYNOPSIS...
WEAK SURFACE HIGH PRESSURE EXTENDS OVER THE GULF COAST REGION FROM
THE ATLANTIC AND WILL CONTINUE THROUGH TONIGHT. A SURFACE TROUGH
WILL CONTINUE ACROSS THE CAROLINAS AND INTO GEORGIA. A COLD FRONT
WILL MOVE INTO TENNESSEE LATE TONIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE LIGHTNING. GUSTY WINDS
AND HEAVY RAIN WILL ALSO BE POSSIBLE. THUNDERSTORMS COULD OCCUR ANY
WHERE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.
.DISCUSSION...
A MOIST AIRMASS WILL CONTINUE OVER THE AREA THROUGH TONIGHT. CAPES
WILL INCREASE 500 TO 2000 WITH LIFTED INDICES OF MINUS 2 TO MINUS 5.
AN UPPER LEVEL DISTURBANCE WILL MOVE OVER THE AREA AND AID
THUNDERSTORM DEVELOPMENT. A FEW STORMS WILL BECOME STRONG.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THUNDERSTORMS ARE EXPECTED FRIDAY. THERE IS A CHANCE OF
THUNDERSTORMS OVER CENTRAL GEORGIA SATURDAY AND ACROSS THE AREA
MONDAY THROUGH WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
BDL
In the hours before
Special weather statement, Jul 19, 1:44 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT THU JUL 19 2007
GAZ059-060-071-072-082-191930-
244 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR 35 MPH WINDS IN BIBB...JONES...
MONROE...PUTNAM AND JASPER COUNTIES UNTIL 315 PM EDT...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS EXTENDING FROM ABOUT 5 MILES
NORTHEAST OF ADGATEVILLE TO NEAR BOLINGBROKE...MOVING EAST AT 20 TO
25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PORTIONS
OF BIBB...JONES...MONROE...PUTNAM AND JASPER COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROUND
OAK...HILLSBORO...BOLINGBROKE...ADGATEVILLE...WAYSIDE...BRADLEY...ARK
WRIGHT...STANFORDVILLE...PAYNE...MACON...BLOUNTSVILLE...CLINTON...GRA
Y...WARFIELD AND NONA.
IN ADDITION TO STRONG WIND GUSTS...BRIEF HEAVY DOWNPOURS ARE LIKELY
WITH ISOLATED AMOUNTS NEAR ONE INCH POSSIBLE IN A SHORT TIME.
Special weather statement, Jul 19, 1:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU JUL 19 2007
GAZ005-012-191915-
245 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 40 MPH IN GORDON AND MURRAY COUNTIES UNTIL 315 PM EDT...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RAMHURST TO BLACKWOOD...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS GORDON AND MURRAY COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE NICKELSVILLE...HOLLEY...
BLACKWOOD...CHATSWORTH...AUDUBON...FARMVILLE. ..REDBUD...
RAMHURST...CARTERS...OAKMAN AND RANGER. DRIVERS SHOULD USE CAUTION
AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
16
Special weather statement, Jul 19, 1:50 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT THU JUL 19 2007
GAZ001-002-191915-
250 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 45 MPH IN DADE AND WALKER COUNTIES UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WILDWOOD TO 27 MILES WEST OF RISING
FAWN...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS DADE AND WALKER COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE WILDWOOD...NEW ENGLAND...TRENTON...
LOOKOUT MOUNTAIN...HINKLES...CLOUDLAND STATE PARK...RISING FAWN...
HIGH POINT...FAIRVIEW...CHICKAMAUGA...CHATTANOOGA VALLEY AND
ROSSVILLE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
16
Special weather statement, Jul 19, 1:52 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT THU JUL 19 2007
GAZ069-191930-
252 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 40 MPH IN UPSON COUNTY UNTIL 330 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOG TOWN...AND MOVING SOUTHEAST AT 15 MPH.
FREQUENT LIGHTNING...WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS UPSON COUNTY THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE LOG TOWN.
Special weather statement, Jul 19, 1:57 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT THU JUL 19 2007
GAZ072-191930-
257 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 45 MPH IN JONES COUNTY UNTIL 330 PM EDT...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BLOUNTSVILLE TO
NEAR CLINTON...AND MOVING EAST AT 15 MPH.
WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS JONES COUNTY
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WAYSIDE...CLINTON...BRADLEY...BLOUNTSVILLE...GRAY...JAMES
AND HADDOCK.
Special weather statement, Jul 19, 2:00 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUL 19 2007
GAZ048-191930-
300 PM EDT THU JUL 19 2007
...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 40 MPH IN NEWTON COUNTY UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ACROSS MUCH OF NEWTON COUNTY...AND
MOVING MOVING EAST AT 15 MPH.
FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND RAINFALL AMOUNTS NEAR
ONE INCH CAN BE EXPECTED OVER THE NEXT 30 MINUTES TO AN HOUR ACROSS
NEWTON COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Event by event
4 thunderstorm wind, 2 lightning, 2 hail. Local standard time, as filed.
Lightning, Fulton
- When
- July 19, 2:00 PM EST
- Where
- Fulton County, Sandy Spgs
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 33.920, -84.380
The Atlanta-Journal & Constitution reported that a 29-year old male was struck by lightning while doing construction work on a building in the Sandy Springs area. Co-workers used a forklift to move him to the ground where he was treated by emergency medical technicians. He was treated on site and then transported to a local hospital.
Lightning, Newton
- When
- July 19, 2:00 PM EST
- Where
- Newton County, Covington
- Property damage
- $200,000
- Reported by
- Newspaper
- Coordinates
- 33.600, -83.870
The Newton Citizen of Rockdale reported that lightning struck a home on Williams Road near Georgia Highway 81. Extensive damage resulted to the attic. The four occupants were displaced from their home. Lightning also knocked out the power line to a home on Georgia Highway 142, but there was no fire reported that this site.
Hail, Cobb
- When
- July 19, 3:18 PM EST to 3:20 PM EST
- Where
- Cobb County, 1 mi E of Marietta
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.950, -84.533
The public observed penny-sized hail.
Thunderstorm Wind, Dooly
- When
- July 19, 3:55 PM EST to 3:57 PM EST
- Where
- Dooly County, 8 mi ESE of Unadilla
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 32.226, -83.604
The public reported that thunderstorm wind gusts blew a roof and several tin walls off a storage shed at Belda Farms incorporated in far easterly Dooly county near the Pulaski county line.
Hail, Dooly
- When
- July 19, 3:55 PM EST to 3:57 PM EST
- Where
- Dooly County, 8 mi ESE of Unadilla
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.226, -83.604
The public reported penny-sized hail.
Thunderstorm Wind, Pulaski
- When
- July 19, 4:05 PM EST to 4:07 PM EST
- Where
- Pulaski County, 4 mi ESE of Hawkinsville to 5 mi ESE of Hawkinsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 32.258, -83.407
The Pulaski County 911 Center reported that several trees were down on U.S. Highway 341 south and Lower River Road, southeast of Hawkinsville.
Thunderstorm Wind, Wilcox
- When
- July 19, 4:10 PM EST to 4:50 PM EST
- Where
- Wilcox County, Pineview to 2 mi S of Pitts
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.120, -83.500
The Wilcox County Emergency Management Director and the Wilcox County 911 Center reported that several trees and power lines were down in the Pineview, Abbeville, and Rochelle areas. Much of the Pineview area was left without power. In addition, two delivery vehicles were blown off the road south of Rochelle.
Thunderstorm Wind, Crisp
- When
- July 19, 4:45 PM EST to 4:50 PM EST
- Where
- Crisp County, Raines to 2 mi W of Wenona
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.880, -83.870
The Crisp County Sheriff reported that two trees were blown down on Georgia Highway 300 near mile marker five west of Wenona. He estimated winds at 60 mph. The Crisp County 911 Center reported that an additional two trees were down on Old Albany Road near Raines.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Damaging Winds in Ohio, July 19, 2007$178,000 · 50 kt wind · 7 events
- Flash Flood and Dust Storm in Arizona, July 19, 2007$127,000 · 1.5 in hail · 14 events
- Damaging Winds and Lightning Strike in Missouri, July 19, 2007$165,000 · 52 kt wind · 5 events
- Flash Flooding and Hail in Wyoming, July 19, 2007$112,000 · 1.75 in hail · 10 events
- Damaging Winds in Virginia, July 19, 2007$40,000 · 50 kt wind · 31 events
- Hail and Damaging Winds in Virginia, July 19, 2007$85,000 · 1 in hail · 15 events
- Damaging Winds in Michigan, July 19, 2007$53,000 · 65 kt wind · 15 events
- Lightning Strike in Arkansas, July 19, 2007$80,000 · 1 event
- Flash Flood in New Mexico, July 19, 2007$70,000 · 1 event
- Dust Storm and Damaging Wind in Arizona, July 19, 2007$50,000 · 56 kt wind · 2 events
- Damaging Winds in Arizona, July 19, 2007$50,000 · 56 kt wind · 2 events
- Damaging Winds and Rip Current in Michigan, July 19, 2007$45,000 · 52 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53301, 53311, 49266, 49236, 49238, 49245, 49260, 49263.